# SDR UALA2009102103273

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,333 hours, 9,408 cycles
- Engine: Pwa PW4052
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Pin
- Condition: Migrated
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT, HINGE PIN ON STEP MIGRATING.   ADJUSTED PIN.
